# SDR HALA2022020300033

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 41,363 hours, 6,442 cycles
- System (JASC): 2213 · Flight Controller
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 386 - ATO - DUE TO FMA MALFUNCTION. CORRECTIVE ACTION: NO FAULTS FOUND IN PFR. PERFORMED AUTOLAND TEST. PERFORMED RTO INSPECTION. (8452195)
